Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Application of symbolic manipulation to Hecke transformations of modular forms in two variables

Authors: Harvey Cohn and Jesse Deutsch
Journal: Math. Comp. 48 (1987), 139-146
MSC: Primary 11Y16; Secondary 11F41
MathSciNet review: 866104
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Hecke transformation of modular forms in several variables generates nonsymmetric modular forms out of symmetric forms. This is useful since symmetric forms arise out of Eisenstein series and are easy to construct, while nonsymmetric forms are much harder to construct. A symbolic manipulation system is required because of the magnitude of the Fourier expansions. This process is carried out for Hilbert modular functions over $ \mathbb{Q}(\sqrt 2 )$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y16, 11F41

Retrieve articles in all journals with MSC: 11Y16, 11F41

Additional Information

Keywords: Hilbert modular functions, Hecke transformations
Article copyright: © Copyright 1987 American Mathematical Society